# SDR CALA2021012800098

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 69,515 hours, 23,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A40017
- Condition: Corroded
- Location: Lh Wing Bbl 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER LT WING AT BBL 70.85, OUTBOARD OF T-CHORD FASTNER 11-4 ON LOWER SURFACE. SPT LP 5866412 ACCOMPLISHED ALL REWORK, IAW ECRA 5725-01069, NO FURTHER ACTION REQUIRED.  DATA WAS TRANSCRIBED FROM N/R 5866412 WORK ACCOMPLISHED INSPECTION ACCOMPLISHED.
